# SDR 96ZZZX1934

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76HK
- Make and model: Piper PA-23-160
- Aircraft serial: 231423
- Propeller: Hartzl HC82V*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Mushroom
- Part number: A856
- Condition: Cracked
- Location: Propeller
- Part time: 11,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART THAT IS DEFECTIVE INSIDE OF THE PROPELLER IS CALLED THE MUSHROOM, PN A856.  WHILE DISASSEMBLING THE FEATHER SPRING KIT DURING IRAN (INSPECT, REPAIR AS NECESSARY) INSPECTION, THE MUSHROOM WAS FOUND BROKEN.  WHILE PERFORMING A DYE-PENETRANT INSPECTION ON THE SAME PART OF THE OTHER PROPELLER, FOUND IT, TOO, WAS CRACKED.
